# SDR GUUA94232111110A

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,258 hours, 35,995 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 16001260MS241710
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH, LANDING GEAR CIRCUIT BREAKER POPPED ON GEAR EXTENSION. RESET BREAKER AND POPPED AGAIN. MANUALLY EXTENDED LANDING GEAR GOT DOWN LOCK INDICATION.  DIVERTED AND LANDED WITHOUT INCIDENT.  REPLACED 60AMP, LANDING GEAR CIRCUIT BREAKER AND LANDING GEAR MOTOR RELAY. OPS CHECK GOOD.
